Operator quasilinearity of some functionals associated with Davis-Choi-Jensen's inequality for positive maps

Full text for this resource is not available from the Research Repository.

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2017) Operator quasilinearity of some functionals associated with Davis-Choi-Jensen's inequality for positive maps. Bulletin of the Australian Mathematical Society, 95 (2). 322 - 332. ISSN 0004-9727

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/33399
DOI https://doi.org/10.1017/S0004972716000769
Official URL https://www.cambridge.org/core/journals/bulletin-o...
Subjects Historical > FOR Classification > 0101 Pure Mathematics
Current > Division/Research > College of Science and Engineering
Keywords inequalities
Citations in Scopus 1 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login